Publication
Title
Modification of zeolitic microporosity with tailored surface properties
Author
Language
English
Source (journal)
The journal of physical chemistry. - Washington, D.C., 1952 - 1996
Publication
Washington, D.C. : 1995
ISSN
0022-3654 [print]
0092-7325 [opgeheven]
1541-5740 [online]
Volume/pages
99(1995), p. 14089-14095
ISI
A1995RW49900047
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 18.07.2017
To cite this reference